Algorithms for entanglement renormalization

Evenbly, G and Vidal, G (2009) Algorithms for entanglement renormalization. Physical Review B, 79 14: 144108-1-144108 -19. doi:10.1103/PhysRevB.79.144108

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ183655.pdf Full text (open access) application/pdf 2.19MB 0

Author Evenbly, G
Vidal, G
Title Algorithms for entanglement renormalization
Journal name Physical Review B   Check publisher's open access policy
ISSN 1098-0121
Publication date 2009-04-01
Sub-type Article (original research)
DOI 10.1103/PhysRevB.79.144108
Open Access Status File (Publisher version)
Volume 79
Issue 14
Start page 144108-1
End page 144108 -19
Total pages 20
Place of publication College Park, MD, United States
Publisher American Physical Society
Collection year 2010
Language eng
Subject C1
Keyword Energy Gap
Heisenberg model
Ising model
Iterative methods
Potts model
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 96 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 101 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 04 Sep 2009, 20:28:45 EST